# SDR 06FDEA1537

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING L/E INT SIDE FOUND CRACK 0.25" LONG ON RIB AT STA XORS 884.  TRIMMED OUT CRACK AND REPAIRED IAW SRM 57-10-00 FIG 39 SHT 2 SECTION B-B VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F176275/N00275 AND IAW SRM 57-10-00 FIG 39 SHT 2 SECTION B-B VOL 1.
